TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 27, NO. 1, 2019
On common fixed point theorems of weakly compatible mappings in fuzzy metric spaces, Afshan Batool, Tayyab Kamran, Dong Yun Shin, and Choonkil Park....................11
Analysis of latent CHIKV dynamics model with time delays, Ahmed. M. Elaiw, Taofeek O. Alade, and Saud M. Alsulami....................19
Dynamical behavior of MERS-CoV model with discrete delays, H. Batarfi, A. Elaiw, and A. Alshareef....................37
Convexity and hyperconvexity in fuzzy metric space, Ebru Yiğit and Hakan Efe....................50
On generalizations of a reverse Hardy-Hilbert's type inequality, Zhengping Zhang and Gaowen Xi....................59
Dunkl generalization of q-Szász-Mirakjan-Kantrovich type operators and approximation, Abdullah Alotaibi and M. Mursaleen....................66
Pointwise error estimates for spherical hybrid interpolation, Chunmei Ding, Ming Li, and Feilong Cao....................77
Investigating dynamics of the rational difference equation ????????????????+1 = ???????? ????????−1 ????????+???????????????? ???????? ???????? ????????−1 , Malek Ghazel, Taher S. Hassan, and Ahmed M. Mosallem....................85
???????????????? approximation errors for hybrid interpolation on the unit sphere, Chunmei Ding, Ming Li, and Feilong Cao....................104
Some best approximation formulas and inequalities for the Bateman's G-function, Ahmed Hegazi, Mansour Mahmoud, Ahmed Talat, and Hesham Moustafa....................118
A new q-extension of Euler polynomial of the second kind and some related polynomials, R. P. Agarwal, J. Y. Kang, and C. S. Ryoo....................136
Regularized moving least squares approximation with Laplace-Beltrami operator on the sphere, Chunmei Ding, Yongli Zhang, and Feilong Cao.................... 149
Chaos Control and Function Projective Synchronization of Noval Chaotic Dynamical System, M. M. El-Dessoky, E. O. Alzahrani, and N.A. Almohammadi....................162
Umbral calculus approach to r-Stirling numbers of the second kind and r-Bell polynomials, Taekyun Kim, Dae San Kim, Hyuck-In Kwon, and Jongkyum Kwon....................173

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 27, NO. 2, 2019
An iterative algorithm of poles assignment for LDP systems, Lingling Lv, Zhe Zhang, Lei Zhang, and Xianxing Liu....................201
C*-algebra-valued modular metric spaces and related fixed point results, Bahman Moeini, Arslan Hojat Ansari, Choonkil Park, and Dong Yun Shin....................211
Strong Convergence Theorems and Applications of a New Viscosity Rule for Nonexpansive Mappings, Waqas Nazeer, Mobeen Munir, Sayed Fakhar Abbas Naqvi, Chahn Yong Jung, and Shin Min Kang....................221
Generalized stability of cubic functional equations with an automorphism on a quasi-???????? normed space, Dongseung Kang and Hoewoon B. Kim....................235
Two quotient BI-algebras induced by fuzzy normal subalgebras and fuzzy congruence relations, Yinhua Cui and Sun Shin Ahn....................247
General quadratic functional equations in quasi-????????-normed spaces: solution, superstability and stability, Shahrokh Farhadabadi, Choonkil Park, and Sungsik Yun....................256
On Impulsive Sequential Fractional Differential Equations, N. I. Mahmudov and B. Sami....................269
The Differentiability and Gradient for Fuzzy Mappings Based on the Generalized Difference of Fuzzy Numbers, Shexiang Hai and Fangdi Kong....................284
Global Attractivity and Periodic Nature of a Higher order Difference Equation, M. M. El-Dessoky, Abdul Khaliq, Asim Asiri, and Ansar Abbas....................294
Asymptotic Representations for Fourier Approximation of Functions on the Unit Square, Zhihua Zhang....................305
Khatri-Rao Products and Selection Operators, Arnon Ploymukda, Pattrawut Chansangiam....................316
Some new coupled fixed point theorems in partially ordered complete Menger probabilistic G-metric spaces, Gang Wang, Chuanxi Zhu, and Zhaoqi Wu....................326
Fourier series of sums of products of higher-order Euler functions, Taekyun Kim, Dae San Kim, Gwan-Woo Jang, and Jongkyum Kwon....................345
Some symmetric identities for (p, q)-Euler zeta function, Cheon Seoung Ryoo....................361
Additive (????????1, ????????2)-functional inequalities in complex Banach spaces, Choonkil Park, Dong Yun Shin, and George A. Anastassiou....................367

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 27, NO. 3, 2019
Modified Halpern's iteration without assumptions on fixed point set in metric space, Kanyarat Cheawchan and Atid Kangtunyakarn....................393
Convergence of double acting iterative scheme for a family of generalized ????????-weak contraction mappings in CAT(0) spaces, Kyung Soo Kim....................404
On solution of a system of differential equations via fixed point theorem, Muhammad Nazam, Muhammad Arshad, Choonkil Park, Ozlem Acar, Sungsik Yun, and George A. Anastassiou....................417
Some equalities and inequalities for K-g-frames, Zhong-Qi Xiang and Yin-Suo Jia....................427
AQ-functional equation in matrix non-Archimedean fuzzy normed spaces, Jung-Rye Lee, George A. Anastassiou, Choonkil Park, Murali Ramdoss, and Vithya Veeramani....................438
Existence of continuous selection for some special kind of multivalued mappings, G. Poonguzali, Muthiah Marudai, George A. Anastassiou, and Choonkil Park....................447
Refined stability of set-valued functional equations, Hong-Mei Liang, Hark-Mahn Kim, and Hwan-Yong Shin....................453
Approximate Cauchy-Jensen and bi-quadratic mappings in 2-Banach spaces, Won-Gil Park and Jae-Hyeong Bae....................463
Birkhoff Normal Forms, KAM theory and continua of periodic points for certain planar system, M. R. S. Kulenović, E. Pilav, and N. Mujić....................470
Durrmeyer type (p, q)-Baskakov operators for functions of one and two variables, Qing-Bo Cai and Guorong Zhou....................481
A subclass of analytic functions defined by a fractional integral operator, Alb Lupaș Alina....................502
Properties on a subclass of analytic functions defined by a fractional integral operator, Alb Lupaș Alina....................506
Normal criteria of meromorphic functions concerning holomorphic functions, Da-Wei Meng, San-Yang Liu, and Hong-Yan Xu....................511
Mixed Weakly Monotone Mappings and its Application to System of Integral Equations via Fixed Point Theorems, Deepak Singh, Om Prakash Chauhan, Afrah A N Abdou, and Garima Singh....................527
Functional inequalities in fuzzy normed spaces and its stability, Giljun Han, Chang Il Kim....................544

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 27, NO. 4, 2019
Some Fixed Point Results of Caristi Type in G-Metric Spaces, Hamed M. Obiedat and Ameer A. Jaber....................569
Meir-Keeler contraction mappings in ????????????????-metric Spaces, N. Mlaiki, N. Souayah, K. Abodayeh, and T. Abdeljawad....................580
Generalized Ulam-Hyers Stability for Generalized types of (???????? − ????????)-Meir-Keeler Mappings via Fixed Point Theory in S-metric spaces, Mi Zhou, Xiao-lan Liu, Arslan Hojat Ansari, Yeol Je Cho, Stojan Radenović....................593
New oscillation criteria for second-order nonlinear delay dynamic equations with nonpositive neutral coefficients on time scales, Ming Zhang, Wei Chen, M.M.A. El-Sheikh, R.A. Sallam, A.M. Hassan, and Tongxing Li....................629
A Consistency Reaching Approach for Probability-interval Valued Hesitant Fuzzy Preference Relations, Jiuping Xu, Kang Xu, and Zhibin Wu....................636
Dynamics and Solutions of Some Recursive Sequences of Higher Order, Asim Asiri and E. M. Elsayed....................656
Extremal solutions for a coupled system of nonlinear fractional differential equations with p-Laplacian operator, Ying He....................671
The Growth and Zeros of Linear Differential Equations with Entire Coefficients of [p, q] − φ(r) Order, Sheng Gui Liu, Jin Tu, and Hong Zhang....................681
Some k-fractional integrals inequalities through generalized ???????? ????????????????-MT-preinvexity, Chunyan Luo, Tingsong Du, Muhammad Adil Khan, Artion Kashuri, and Yanjun Shen....................690
Some generalizations of operator inequalities for positive linear map, Chaojun Yang and Fangyan Lu....................706
Locally and globally small Riemann sums and Henstock integral of fuzzy-number-valued functions in ???????? ????????, Muawya Elsheikh Hamid and Luoshan Xu....................714
On systems of fractional Langevin equations of Riemann-Liouville type with generalized nonlocal fractional integral boundary conditions, Chatthai Thaiprayoon, Sotiris K. Ntouyas, and Jessada Tariboon....................723
Subordination results for certain class of analytic functions associated with Mittag-Leffler function, Mansour F. Yassen....................738

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 27, NO. 5, 2019
Fixed point theorems for F-contractions on closed ball in partial metric spaces, Muhammad Nazam, Choonkil Park, Aftab Hussain, Muhammad Arshad, and Jung-Rye Lee....................759
Lacunary sequence spaces defined by Euler transform and Orlicz functions, Abdullah Alotaibi, Kuldip Raj, Ali H. Alkhaldi, and S. A. Mohiuddine....................770
Oscillation analysis for higher order difference equation with non-monotone arguments, Özkan Öcalan and Umut Mutlu Özkan....................781
On Orthonormal Wavelet Bases, Richard A. Zalik....................790
Neutrosophic sets applied to mighty filters in BE-algebras, Jung Mi Ko and Sun Shin Ahn....................798
Coupled fixed point of firmly nonexpansive mappings by Mann’s iterative processes in Hilbert spaces, Tamer Nabil....................807
Dynamics of the zeros of analytic continued the second kind q-Euler polynomial, Cheon Seoung Ryoo....................822
Remarks on the blow-up for damped Klein-Gordon equations with a gradient nonlinearity, Hongwei Zhang, Jian Dang, and Qingying Hu....................831
The γ-fuzzy topological semigroups and γ-fuzzy topological ideals, Cheng-Fu Yang....................838
The Behavior and Closed Form of the Solutions of Some Difference Equations, E. M. Elsayed and Hanan S. Gafel....................849
Convexity and Monotonicity of Certain Maps Involving Hadamard Products and Bochner Integrals for Continuous Fields of Operators, Pattrawut Chansangiam,……………………864
Fibonacci periodicity and Fibonacci frequency, Hee Sik Kim, J. Neggers, and Keum Sook So....................874
The weighted moving averages for a series of fuzzy numbers based on non-additive measures with ???????? − ???????? rules, Zeng-Tai Gong and Wen-Jing Lei....................882
A Periodic Observer Based Stabilization Synthesis Approach for LDP Systems based on iteration, Lingling Lv, Wei He, Zhe Zhang, Lei Zhang, and Xianxing Liu....................892
Subordination and superordination properties for certain family of integral operators associated with multivalent functions, M. K. Aouf, H. M. Zayed, and N. E. Cho....................904
Additive s-functional inequalities and derivations on Banach algebras, Taekseung Kim, Younghun Jo, Junha Park, Jaemin Kim, Choonkil Park, and Jung Rye Lee....................917
On modulus of convexity of quasi-Banach spaces, Shin Min Kang, Hussain Minhaj Uddin Ahmad Qadri, Waqas Nazeer, and Absar Ul Haq....................925

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 27, NO. 6, 2019
Asymptotic behavior of equilibrium point for a system of fourth-order rational difference equations, Ping Liu, Changyou Wang, Yonghong Li, and Rui Li....................947
A version of the Hadamard inequality for Caputo fractional derivatives and related results, Shin Min Kang, Ghulam Farid, Waqas Nazeer, and Saira Naqvi....................962
A hesitant fuzzy ordered information system, Haidong Zhang and Yanping He....................973
The stability of cubic functional equations with involution in modular spaces, Changil Kim and Giljun Han....................988
A nonstandard finite difference method applied to a mathematical cholera model with spatial diffusion, Shu Liao and Weiming Yang....................1000
On the Higher Order Difference Equation ????????????????+1 = ???????????????????????? + ????????????????????????−???????? + ????????????????????????−???????? + ???????????????? ???????? ???????? ????????−???????? ???????????????? ???????? +???????????????? ????????−???????? +???????????????? ????????−????????, M. M. El-Dessoky and K. S. Al-asyouni....................1013
Best proximity point of contraction type mapping in metric space, Kyung Soo Kim,……1023
Explicit viscosity rule of nonexpansive mappings in CAT(0) spaces, Shin Min Kang, Absar Ul Haq, Waqas Nazeer, Iftikhar Ahmad, and Maqbool Ahmad....................1034
The generalized viscosity implicit rules of asymptotically nonexpansive mappings in CAT(0) spaces, Shin Min Kang, Absar Ul Haq, Waqas Nazeer, and Iftikhar Ahmad....................1044
On some sixth-order rational recursive sequences, M. Folly-Gbetoula and D. Nyirenda....................1057
Common fixed point theorems in ????????????????-metric space, Youqing Shen, Chuanxi Zhu, and Zhaoqi Wu....................1083
A modified collocation method for weakly singular Fredholm integral equations of second kind, Guang Zeng, Chaomin Chen, Li Lei, and Xi Xu....................1091
Sharp coefficient estimates for non-Bazilevič functions, Ji Hyang Park, Virendra Kumar, and Nak Eun Cho....................1103
A new extragradient method for the split feasibility and fixed point problems, Ming Zhao and Yunfei Du....................1114
Behavior of Meromorphic Solutions of Composite Functional-Difference Equations, Man-Li Liu and Ling-Yun Gao....................1124
Locally and globally small Riemann sums and Henstock-Stieltjes integral for n-dimensional fuzzy-number-valued functions, Muawya Elsheikh Hamid....................1142
Solving Systems of Nonhomogeneous Coupled Linear Matrix Differential Equations in Terms of Mittag-Leffler Matrix Functions, Rungpailin Kongyaksee and Pattrawut Chansangiam....................1150
Expressions of the solutions of some systems of difference equations, M. M. El-Dessoky, E. M. Elsayed, E. M. Elabbasy, and Asim Asiri....................1161
Hardy type inequalities for Choquet integrals, George A. Anastassiou....................1173

Published: 2024-04-16